# SDR REXA2016092801831

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 21,983 hours, 14,318 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913164
- Part serial: A2263
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG INFLIGHT AT 29,500 FEET.  LANDED AT FLAPS 1.  DURING TROUBLE SHOOTING FOUND B1-00720 FOR SKEW SENSOR MT2 AND B1-006797 MT4 SKEW SENSOR TO BE BAD.  REMOVED AND REPLACED SKEW SENSOR MT4 P/N ON/OFF 5913164 S/N OFF A2263 S/N ON A2416 REMOVED AND REPLACED SKEW SENSOR MT2 P/N ON/OFF 5913164 S/N OFF A2070 S/N ON A2288 IAW 27-52- 45 ALL CHECKS GOOD.
